It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-18-2010, 03:59 PM   #1
Newbie
(female)
 
Join Date: Oct 2010
Location: london
Posts: 1
l1234 HB User
Angry help.. period.

Im going on holiday and i have been given norethisterone tablets by my doctor. I am supposed to take them 3 days before my period but i have come on early this month. I took one just as i came on. Will this stop my period? or at least reduce it? it really will ruin my holiday.

Replys and advice are REALLLLY needed

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Need some help please junogirl Women's Health 0 10-18-2010 02:43 PM
i took provera and clomid now it's about 4 days before i should have a period i have babydust2u24 Women's Health 0 10-18-2010 02:43 PM
Can i have hormone problems? please help/need advice toknowistoknow Hormone Problems 3 03-26-2010 07:59 AM
Could I be pregnant? Help! abeautifulash Women's Health 1 12-26-2008 03:46 PM
Daughter with Cataminial Epilepsy We Think Please Help pregowith#6 Epilepsy 4 01-10-2008 12:26 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:33 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!